Top 20 Doctor insights on: Trazodone and diarrhea
Overdosed on trazodone 2 days ago. No appetite, a little bit of stomach pain, sinus infection is worse, diarrhea, nauseous but no vomiting? Normal?
I commend you for being concerned about your Health!
Trazadone is a medication for depression. You deserve relief from depression.
Taking overdose indicates hopelessness and despair.
Trileptal and Zofran (ondansetron) can cause nausea and vomiting.
See a Psychiatrist for Diagnosis, Intensive Therapy for stresses of relationships, parenting, work and finances;Medication and ongoing monitoring of medication. ...Read more
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
What's the cause?: "plugging up" diarrhea will not cure an infection, fix an inflammatory process, improve an ischemic gut, or correct a functional issue. Medical evaluation is recommended appropriate to the duration of your symptoms, associations (bleeding, weight loss, pain, vomiting), as well as your other medical co-morbidities. Call your doctor please and get checked. ...Read moreSee 1 more doctor answer
BRAT for acute runs:
Start with bananas, rice (white), applesauce (has pectin), tea and toast (white)- easily absorbed. Fluids, not just water. Advance and add protein: miso soup goes down easy; add baked, boiled chicken, fish, potato, plain pasta; advance as tolerated. Add in cooked veggies (save salad and citrus for later). Chronic? See md
probiotics, eg. S boulardii (florastor) can be helpful. Not better see doc. ...Read more
Gentle on GI track: If you have diarrhea drink water to hydrate yourself. You can also have clear soups / broths, unsweetened juices or oral rehydration solutions. You want to be gentle with your diet so that your GI track can recover. Stay away from dairy, leafy vegetables & most fruits initially. Caffeine & alcohol should be avoided as well as any dark carbonated beverages. Although it may seem bland to you, stay >. ...Read more
"Cure" for diarrhea: First define the problem (do you have soft or frequent stool?), circumstances under which diarrhea developed (malabsorption, pancreatic maldigestion, food intolerances, stressful times, exposure to ill individuals, food poisoning, ischemic gut, inflammatory colitis, etc.), severity (stool volume, dehydration, blood, night-time awakening, weight loss), ; duration. The "cure" depends on diagnosis. ...Read more
More data needed: "Atypical" does not mean anything with "diarrhea". Sloppy wording. Is it infection or inflammatory? Stool cultures and C Difficile tests rule out the former. Colonoscopy helps with the latter. In addition there are malabsorption syndromes or certain cancers that can cause diarrhea - gastroenterologist can help get to the bottom of this. ...Read moreSee 1 more doctor answer
Liver Problems: The color of stool can help guide your doctor to determine the cause of the problem. White stool is often a result of a liver disease such as viral hepatitis which causes the bilirubin in your blood level to rise. As a result there can be less of it in the stool and the stool then becomes "discolored" or white, gray, or pale. Note that eating all white foods can cause this as well. ...Read moreSee 1 more doctor answer
Desyrel (trazodone): It is the brand name for trazodone, an antidepressant which is mainly used to help people sleep. Only doses above 400mg has antidepressant effects but that would usually cause so much sleepiness that it is not used at all for depression. Most people sleep well at 100mg or below. A minority needs up to 450mg to sleep well, but they have other severe mental problems also. ...Read moreSee 1 more doctor answer
Multiple causes: There are numerous possible causes for diarrhea including: bowel infection, inflammatory bowel disease (ulcerative colitis ; crohn disease), irritable bowel syndrome, food poisoning, celiac disease, lactose intolerance, certain medications (antibiotics), artificial sweeteners, etc. Consulting a gastroenterologist is recommended. ...Read more